# SDR SWAA2023061345761

- Difficulty date: May 4, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....L/H CABIN FLOOR SEAT TRACK @ STA 520 LBL 45.5 WL 208.1 HAS SURFACE CORROSION. (124-086)<[01] REMOVED AND INSTALLED NEW SEAT TRACK SECTION AND CHANNEL FROM STA 500C+11' TO STA 521.45 LBL-45 AND STA 500C-500D LBL 45.5 CHANNEL AND ORIGINAL SEAT TRACK FROM STA 480 TO 500C+11 REF SRM 51-40-05-0G-0. SRM 53-00-52-2R-4 FIG 202 REPAIR 4 DETAIL B-B;[02] VERIFIED WORK PERFORMED
